# SDR CA111101002

- Difficulty date: October 30, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bypass Switch
- Part number: 312242604
- Condition: Inoperative
- Location: Fuel System
- Part time: 122 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) DEFECT: NR 1 FUEL FILTER BYPASS LIGHT CAME ON DURING TAXI OUT.   NR 1 FUEL FILTER AND NR 1 FUEL FILTER BYPASS SWITCH REPLACED.  FADEC CODE RESET.  RUN UP C/O LEAK CHECK C/OUT, CHECKED SERVICEABLE.
